American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Makoto Araya, Masaaki Harada and Sho Suda. Quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices: A coding-theoretic approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Andries E. Brouwer, Joshua E. Ducey and Peter Sin. The elementary divisors of the incidence matrix of skew lines in $\mathrm{PG}(3,q)$. Proc. Amer. Math. Soc. 140 (2012) 2561-2573.
Abstract, references, and article information   
View Article: PDF

[3] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[4] Warwick de Launey and Dane Flannery. Algebraic Design Theory. Math. Surveys Monogr. 175 (2011) MR 2815992.
Book volume table of contents   

[5] Dragomir Ž. Đoković and Kaiming Zhao. An octonion algebra originating in combinatorics. Proc. Amer. Math. Soc. 138 (2010) 4187-4195. MR 2680045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ferenc Szöllosi. A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids. Proc. Amer. Math. Soc. 138 (2010) 921-928. MR 2566558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mikhail Muzychuk and Qing Xiang. Symmetric Bush-type Hadamard matrices of order $4m^4$ exist for all odd $m$. Proc. Amer. Math. Soc. 134 (2006) 2197-2204. MR 2213691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[11] Kai-Tai Fang and Gennian Ge. A sensitive algorithm for detecting the inequivalence of Hadamard matrices. Math. Comp. 73 (2004) 843-851. MR 2031409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ka Hin Leung, Siu Lun Ma and Bernhard Schmidt. Nonexistence of abelian difference sets: Lander's conjecture for prime power orders. Trans. Amer. Math. Soc. 356 (2004) 4343-4358. MR 2067122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dragomir Z. Ðokovic. Correction to: The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_7}$. Represent. Theory 5 (2001) 503-503.
Abstract, references, and article information   
View Article: PDF

[15] Dragomir Z. Ðokovic. The closure diagram for nilpotent orbits of the split real form of ${E_7}$. Represent. Theory 5 (2001) 284-316. MR 1857083.
Abstract, references, and article information   
View Article: PDF

[16] Dragomir Z. Dokovic. The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_7}$. Represent. Theory 5 (2001) 17-42. MR 1826427.
Abstract, references, and article information   
View Article: PDF

[17] Bernhard Schmidt. Cyclotomic integers and finite geometry. J. Amer. Math. Soc. 12 (1999) 929-952. MR 1671453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. B. Bapat, S. K. Jain and K. Manjunatha Prasad. Generalized power symmetric stochastic matrices. Proc. Amer. Math. Soc. 127 (1999) 1987-1994. MR 1641629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. F. Assmus and J. D. Key. Hadamard matrices and their designs: a coding-theoretic approach . Trans. Amer. Math. Soc. 330 (1992) 269-293. MR 1055565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. H. Yang. On composition of four-symbol $\delta$-codes and Hadamard matrices . Proc. Amer. Math. Soc. 107 (1989) 763-776. MR 979054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen J. Dow and Peter M. Gibson. An upper bound for the permanent of a $3$-dimensional $(0,1)$-matrix . Proc. Amer. Math. Soc. 99 (1987) 29-34. MR 866424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ben Johnsen and Eldar Straume. Counting binary matrices with given row and column sums . Math. Comp. 48 (1987) 737-750. MR 878703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. D. Godsil and B. D. McKay. Asymptotic enumeration of Latin rectangles. Bull. Amer. Math. Soc. 10 (1984) 91-92. MR 722858.
Abstract, references, and article information   
View Article: PDF

[24] C. H. Yang. A composition theorem for $\delta $-codes . Proc. Amer. Math. Soc. 89 (1983) 375-378. MR 712655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Morris Newman. Circulants and difference sets . Proc. Amer. Math. Soc. 88 (1983) 184-188. MR 691306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. H. Yang. Lagrange identity for polynomials and $\delta $-codes of lengths $7t$ and $13t$ . Proc. Amer. Math. Soc. 88 (1983) 746-750. MR 702312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ralph Kallman. A method for finding permanents of $0,\,1$ matrices . Math. Comp. 38 (1982) 167-170. MR 637294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. H. Yang. Hadamard matrices and $\delta $-codes of length $3n$ . Proc. Amer. Math. Soc. 85 (1982) 480-482. MR 656128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard A. Brualdi and Jeffrey A. Ross. Invariant sets for classes of matrices of zeros and ones . Proc. Amer. Math. Soc. 80 (1980) 706-710. MR 587961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia